CureZone   Log On   Join
Re: --answer--Red Eyes - Ozonated Water Overdose Q
 
givati Views: 2,259
Published: 14 years ago
 
This is a reply to # 812,760

Re: --answer--Red Eyes - Ozonated Water Overdose Q


Hi Moreless.

Sorry for the delay.
You`re right I`m talking about bloodshot wet eyes.
The physician never gave it a name the only thing I know is that he prescribed
some eyedrops with a little prednison in it, than it disappears. But they have to stop the treatment because it can damage the eyes. whitin one week the bloodshot eyes are back and they repeat the treatment again and again.
His eyewhite looks quite yellow when his eyes are not bloodshot.
I know it sounds strange my father has bladdercancer in the beginnings stage and has been operated twice now but he seems to suffer more from his eye condition.
I think his situation is severe.
I have been pressing the issue of changing diets for a couple of years now and my mother kicked me out a few times.
Anyway maybe you could tell me about what it means to have bloodshot eyes.

Thanks, Givati.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.547 sec, (1)